# SDR AALA20030539

- Difficulty date: May 6, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N406A
- Make and model: Doug DC-9-82
- Aircraft serial: 49317
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT AISLE LIGHTING AFT OF ROW 23 INOPERATIVE.  REPLACED EMERGENCY EXIT AISLE LIGHT ASSEMBLY BATTERIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
